Xalatan eye drops after cataract eye surgery
UK (United Kingdom)
YesCataract Eye Surgery
I have had cataract surgery is it safe for me to use Xalatan?
Thanks for your question
Any ocular surgery can cause increase in intra-ocular inflammation and that is why eye doctor prescribe steroid eye drops after cataract surgery for few weeks , to decrease the inflammation.
The blood-ocular barrier prevents cells from the blood to pass into the anterior chamber. Xalatan is known to disturb this barrier especially in patients who had recent intra-ocular surgery or has a history of uveitis,thus it will increase the anterior chamber inflammation.
In the first few weeks after cataract surgery and in order to decrease the inflammation, it is advisable to change xalatan to another anti- glaucoma medications such as cosopt or you can stay in xalatan but with steroid eye drops and always under supervision of your eye doctor.
After few weeks,in which intra-ocular inflammation is cured, it will be safe to use xalatan again but should be prescribed only after consulting your eye doctor.
Hi, Can nasal sprays cause permanent glaucoma? Thanks
Hi, I have been diagnosed with pigment disperse syndrome four months ago i have seen two people once a optometrist who said to come again after two years and an eye doctor jus...
Hi, My Wife had glaucoma surgery 4 days ago. 1 day after the surgery, the intraocular pressure is 38. 2 days after surgery, the pressure 34. Now upon putting in drops the tiss...
Good day, I am suffering from a suspected case of glaucoma based on the snapshot of my eye layer. I have been placed on Brimo Eye drop so i am facing a hand full of skin ...
Hi, I have pigment dispersion syndrome, originally I was on Eye pressure drops but had to stop them for a week. Doctor has told me that my intraocular pressure has stabilized ...
Hi I was recently told that I am at a high risk for getting glaucoma, I have normal eye pressure 15, but 70% cupping in my eyes. And the only thing the doctor told me to not d...
Hi, Could using Alphagan P and smoking Pot cause in increase in eye pressure or cause serious side effects? Thanks
Hi, I was diagnosed with cataracts as an infant, and had my first surgery removed at eight months old. I have had five surgeries altogether, two to remove the cataracts, one f...
Hello, My 89 year old father has been taking Lumigan since April 2014 for high ocular pressure (both eyes). Presently, his pressure is 15 in both eyes. Over the past t...